Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Worsening flu symptoms, lightheadedness followed by sore throat, pain in upper chest, kidney soreness, jaw pain. Treatment?

hi im gona start from the beging, 2 days age i had flu symptoms but gradually got worse, i started feeling faint headed an very week an slow. now the flu symptoms have faded im left with a sore throat finding i hard to swallow also swollen, their is also a slight pain in my upper chest/sholder and lastly tender sore kidneys i also had a painful jaw
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
this is acute sinusitis as there is infection in sinuses all these happen as there is head problems and post nasal drip leadiing to soar throat and pressure on ear and jaw joints
take doxycycline10 mg bd for 5 days
add antiallergic tab bd
antacid in liquid form bd
applyneomycin h ointment in nose bd
seawater 2 drops at night each nose to clear back of throat ear tubes and pressure on jaws
take analgesic sos
continue 3 wk
get xray pnswaters view and treat completely to prevent recurence
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor